Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mbwmbw

Veteran Member
  • Total Reviews

    0
  • Content Count

    72
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mbwmbw

  • Rank
    Junior Member
  1. I put some 2.5% bp on last nite and nothing was left in the morning - before BP didnt work for me so this is great I'm jut going to use BP and my face looks beautiful. My body acne is competly gone till b/c of the accutane.
  2. No but it wasn't even bad before. That's the weird part.
  3. Okay, I went on Accutane for four months, and I've been off it for about two and a half months now and I already am getting breakouts again. Is this normal? I was on 80mg a day for the Four months which is almost 2kg/g mass ratio. (High doseage)
  4. Okay, awesome - any answers to the other questions? Also -- do you think since I was on it at such a high dosage the first time they can decrease me the second time?
  5. Okay, so I've been off accutane for about a month and for some reason today I seem to have alot of back acne all over the place.... I don't know how it just all popped up overnight like alot it's relly weird. I haven't really had anything on the face maybe one zit today at most. Should acne have come back this fast after being off accutane....? How long do I need to be off it for a repeat course? Thanks!
  6. You could just not go to college until the second semester. I feel what you are saying -- people judge you and hold the judge in their mind despite the fact if you get rid of the Acne. If it's a big school no worries though I'm sure you will find somoene just like yourself! best of luck, mike
  7. Do not do this man its illegal and especially if you talk about it ahead of time on the internet. Why do you think accutane is so regulated and hard to get. Your pharmacy just wont fill it you need an authorization number from the iPludge program and everything. I assume you’re not in the USA if you don't use the iPledge program...
  8. Wow I think it’s horrible that all of you are doing drugs. Honestly, isn't there another better coping method then to use drugs? There's always counseling or something out there instead of doing drugs. Don't destroy your life.
  9. DO NOT *********** DO NOT **************************** CUT YOUR PILL IN HALF!!!!! THE MEDICINE CONTAINED INSIDE CAN BURN AND EVEN DESTROY YOUR THROAT!!!!!!!!!!!!!!!!!!!!!!!!!! &&&&&&&&&&&&&& ~~~~!!! DO NOT CUT IT IN HALF!!
  10. That's something you NEED to let your doctor know about - because darker pee can mean a verity of things; for the most part not bad at all; however, if your read the accutane manual thing, it can mean some other not-so-good things but I realy woudln't worry bout it - just drink extra water and see if that helps!
  11. it wasnt that bad and my dosage is 80mg
  12. Okay everyone, as you may know I have been taking Accutane for two months now with great results. My acne was not that bad prior to taking it; and the Accutane just blew it away. My question for you (if you took Accutane) is: 1) How bad was your acne before 2) How long did you take Accutane 3) How many mg a day did you take 4) Did your Acne come back yet? 5) If yes, how bad 6) How long have you been of Acccutane Bascially I'm trying to figure out how effective this stuff is Thanks, Mike
×